Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 236–238 (Mi umn1545)  

This article is cited in 1 scientific paper (total in 3 paper)

Mathematical Events

Avgust Petrovich Khromov (on his sixtieth birthday)

A. M. Bogomolov, S. M. Nikol'skii, P. L. Ul'yanov


Full text: PDF file (68 kB)

English version:
Russian Mathematical Surveys, 1995, 50:2, 469–471

Bibliographic databases:

MSC: 01A70, 47G10, 47G20

Citation: A. M. Bogomolov, S. M. Nikol'skii, P. L. Ul'yanov, “Avgust Petrovich Khromov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 50:2(302) (1995), 236–238; Russian Math. Surveys, 50:2 (1995), 469–471

Citation in format AMSBIB
\Bibitem{BogNikUly95}
\by A.~M.~Bogomolov, S.~M.~Nikol'skii, P.~L.~Ul'yanov
\paper Avgust Petrovich Khromov (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 236--238
\mathnet{http://mi.mathnet.ru/umn1545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339282}
\zmath{https://zbmath.org/?q=an:0847.01023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..469B}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 469--471
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000022}


Linking options:
  • http://mi.mathnet.ru/eng/umn1545
  • http://mi.mathnet.ru/eng/umn/v50/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on his seventieth birthday)”, Russian Math. Surveys, 53:3 (1998), 645–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    3. A. M. Zakharov, V. A. Khalova, “K 70-letiyu mekhaniko-matematicheskogo fakulteta Saratovskogo universiteta”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 478–482  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:285
    Full text:78
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022